# SDR ASAA2019062649819

- Difficulty date: June 24, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 39,521 hours, 11,753 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 3837
- Condition: Failed
- Location: Rt Wing Fuel
- Part time: 13,415 hours, 3,951 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN TANK FUEL QUANTITY INDICATION SYSTEM FAILS SYSTEM TEST IAW AMM TASK 28-41-00-730-801. GROUNDED - YES. PERFORMED TANK UNIT AND COMP TEST REF B737-800 AMM TASK 28-41-21-710-801. COMPENSATOR FAILS AT 60.58 PICO FARADS. ALL TANK UNITS READ GOOD. REMOVED AND REPLACED COMP UNIT REF AMM TASK 28-41-21-000/400-801 COMP UNIT TEST NOW GOOD.
